# SDR PCAA0108098

- Difficulty date: July 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 31,901 hours, 34,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING C-CHECK INSPECTION INBOARD LEFT FORWARD SEAT RAIL FOUND CORRODED.  REPLACED WORN LT INBOARD CABIN SEAT RAIL SECTION, P/N 85320490-127, BETWEEN STATION X182.0 AND X424.0 IN ACCORDANCE WITH DHC ASSEMBLY DRAWING 85320019 AND DHC REPAIR DRAWINGS 8-53-6057, 8-53-6055, 8-53-4473 AND CAS-AAL08 PAGE 3.1 REVISION DATED 20AUG01 AS APPROVED ON FAA FORM 8110-3.
